Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 7, NWS Marquette, MI

April 10, 2017Alger County, Delta County, Marquette County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Apr 10, 2017, 3:14 AM EDT for Alger County, Delta County, Marquette County, Michigan. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2017, 3:14 AM EDT (07:14 UTC)
Expired
Apr 10, 2017, 4:15 AM EDT
In force
61 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alger County, MI, Delta County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 46 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:17 AM EDTNON-TSTM WND GST 415 S Sands, MIAWOS STATION SAW, SAWYER AIRPORT.
Apr 10, 3:28 AM EDTHAIL 0.754 Nnw Little Lake, MIREPORT VIA MPING.
Apr 10, 3:30 AM EDTHAIL 1Gwinn, MIOBSERVED QUARTER SIZE HAIL IN GWINN. REPORT VIA SOCIAL MEDIA.
Apr 10, 3:52 AM EDTNON-TSTM WND GST 39Munising, MIASOS STATION P53, MUNISING.
Apr 10, 4:04 AM EDTNON-TSTM WND GST 367 Nne Round Lake, MIMESONET STATION DOEM4, 8 SSW WETMORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:01 AM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

037 
WUUS53 KMQT 100714
SVRMQT
MIC003-041-103-100815-
/O.NEW.KMQT.SV.W.0007.170410T0714Z-170410T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
314 AM EDT MON APR 10 2017

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Northern Delta County in south central Upper Michigan...
  Southeastern Marquette County in north central Upper Michigan...
  Southwestern Alger County in north central Upper Michigan...

* Until 415 AM EDT

* At 313 AM EDT, severe thunderstorms were located along a line
  extending from 11 miles west of Gwinn to 8 miles northeast of
  Foster City, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Munising, Grand Island, Watson, Au Train, Chatham, Deerton,
  Trenary, K. I. Sawyer Airport, Rock, K I Sawyer, Harvey, Gwinn,
  U.S. 41 between Trenary and Rapid River, Sands, Skandia, Christmas,
  Forest Lake, Chicago Lake, The 553 and 480 Crossroads and Little
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4598 8737 4599 8761 4625 8761 4625 8772
      4632 8775 4659 8717 4660 8696 4655 8684
      4663 8669 4625 8661 4616 8661 4616 8659
      4602 8656 4596 8736
TIME...MOT...LOC 0713Z 238DEG 50KT 4623 8767 4603 8760 

HAIL...1.00IN
WIND...60MPH
 
$$

JV
2 follow-up statements
163 
WWUS53 KMQT 100729
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
329 AM EDT MON APR 10 2017

MIC003-041-103-100815-
/O.CON.KMQT.SV.W.0007.000000T0000Z-170410T0815Z/
Delta MI-Marquette MI-Alger MI-
329 AM EDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHERN DELTA...SOUTHEASTERN MARQUETTE AND SOUTHWESTERN ALGER
COUNTIES...

At 329 AM EDT, severe thunderstorms were located along a line
extending from K. I. Sawyer Airport to 8 miles north of Rock, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Munising, Grand Island, Watson, Au Train, Chatham, Deerton, Trenary,
K. I. Sawyer Airport, Rock, K I Sawyer, Harvey, Gwinn, U.S. 41
between Trenary and Rapid River, Sands, Skandia, Christmas, Forest
Lake, Chicago Lake, The 553 and 480 Crossroads and Little Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4598 8737 4599 8761 4625 8761 4625 8772
      4632 8775 4659 8717 4660 8696 4655 8684
      4663 8669 4625 8661 4616 8661 4616 8659
      4602 8656 4596 8736
TIME...MOT...LOC 0729Z 238DEG 49KT 4637 8736 4620 8720 

HAIL...1.00IN
WIND...60MPH
 
$$

JV
851 
WWUS53 KMQT 100752
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
352 AM EDT MON APR 10 2017

MIC041-103-100800-
/O.CAN.KMQT.SV.W.0007.000000T0000Z-170410T0815Z/
Delta MI-Marquette MI-
352 AM EDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELTA AND
SOUTHEASTERN MARQUETTE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 600 AM EDT for
north central Upper Michigan.

LAT...LON 4616 8711 4649 8712 4650 8717 4649 8723
      4650 8735 4651 8735 4658 8719 4659 8707
      4660 8696 4655 8684 4663 8669 4625 8661
      4616 8661
TIME...MOT...LOC 0750Z 242DEG 47KT 4651 8702 4618 8695 

$$

MIC003-100815-
/O.CON.KMQT.SV.W.0007.000000T0000Z-170410T0815Z/
Alger MI-
352 AM EDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR SOUTHWESTERN ALGER COUNTY...

At 350 AM EDT, severe thunderstorms were located along a line
extending from near Deerton to Trenary, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Munising, Grand Island, Au Train, Chatham, Deerton, Trenary, Shot
Point, Laughing Whitefish Falls, Christmas, Forest Lake, Sundell,
Kiva, Diffin, Eben Junction and Traunik.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4616 8711 4649 8712 4650 8717 4649 8723
      4650 8735 4651 8735 4658 8719 4659 8707
      4660 8696 4655 8684 4663 8669 4625 8661
      4616 8661
TIME...MOT...LOC 0750Z 242DEG 47KT 4651 8702 4618 8695 

HAIL...1.00IN
WIND...60MPH
 
$$

JV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 8:56 PM EDT, 6 hours 18 minutes earlier.

Area forecast discussion, Apr 9, 8:56 PM EDT, 6 hours 18 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
856 PM EDT Sun Apr 9 2017

.SHORT TERM...(This evening through Monday)
Issued at 426 PM EDT SUN APR 9 2017

Water vapor imagery and RAP analysis show split flow across N
America. Northern stream troffing extends from nw of Hudson Bay into
Manitoba/northern Ontario while a southern stream shortwave trof is
over WY/CO. Lead energy ahead of the latter trof is over the central
Plains/Upper Mississippi Valley and is aiding a band of shra from SD
into nw Upper MI. At the sfc, a trof, aided by lake breeze, has
settled across Upper MI today and currently extends from eastern
Lake Superior across central Upper MI to low pres over ne Nebraska.
Cold front associated with the northern stream trof extends from
James Bay to SD. All of these features will be involved in a
complicated fcst for Upper MI during the short term. In the last hr
or so, convection has fired in the vcnty of the sfc trof from w
central WI into the eastern fcst area, pretty much as a number of
models had indicated. Although latest SPC analysis shows mlcapes of
less than 100j/kg, mucape values are now up around 500j/kg from
Menominee to Manistique.

Tonight, sfc trof across the area may drift se a bit during the
night. The approaching cold front to the nw will catch up to it by
12z Mon with the new consolidated boundary located roughly from far
eastern Upper MI to near Menominee. Meanwhile, stronger deep layer
forcing ahead of the approaching southern branch shortwave/sfc low
pres wave riding ene along the sfc trof will overspread the area. In
addition, right entrance of upper jet over northern Ontario and
sharpening low-mid level fgen down below will come into play. As a
result, ongoing expansion of pcpn will continue thru tonight. Taking
advantage of building instability from IA to ne WI, stronger
convection will be tied to the vcnty of the sfc trof while
strengthening fgen will support pcpn to the nw of the main
convective area. Mucapes of at least 1000j/kg nosing into southern
Upper MI tonight along with effective shear of at least 30kt will
support potential of organized storms. With wetbulb zero heights aob
10kft, there will be the possibility of large hail with the
strongest storms. With passage of cold front and strengthening n to
ne winds, it will turn sharply colder with temps falling back to the
mid 30s across the w and n central.

On Mon, cold front will only drift s as main southern stream
shortwave will still be off to the sw, moving from Nebraska in the
morning to the Upper Mississippi Valley by evening. This results in
another area of sharper deep layer forcing approaching in the aftn.
While better isentropic ascent/fgen shifts off to the ene,
approaching shortwave should work to maintain areas of -ra thru the
day. With cold front s of the fcst area by mid morning, temps will
generally remain steady thru the day. Brisk n to ne winds will add
to the chill. Column may become cold enough to support a mix with
snow over the w and nw in the aftn.

.LONG TERM...(Monday night through Sunday)
Issued at 319 PM EDT SUN APR 9 2017

Focused in on Mon night into Tue morning when mixed precip may be an
issue. Otherwise, left blended initialization unchanged as it
handled uncertain/insignificant weather satisfactorily.

For Mon night and Tue morning, an upper level disturbance will move
across the area, bringing forcing for precip to much or all of the
CWA. There is uncertainty in the strength, track and timing, which
then lead to uncertainty in precip time, timing, amounts, and
coverage. General idea is that better chances of a light
snow/freezing rain threat will exist over the northwestern half of
Upper MI, while the southeastern half will see better chances of a
rain/freezing rain mix. Confidence in thermal profiles, SFC temps,
and ice crystal presence make forecasting ptype quite difficult.
While elevated surfaces over the NW half could see around 0.10
inches of freezing rain Mon night into Tue morning, think that any
accumulations will largely non-impactful especially given that warm
ground temps will limit frozen precip accumulations on the ground.
Still plenty of uncertainty with amounts, so keep updated with later
forecasts.
&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 849 PM EDT SUN APR 9 2017

VFR conditions will prevail initially at KIWD/KCMX/KSAW. Trof
stalling out over the Upper Great Lakes will be followed by a cold
front that will drop se, settling to the s of the area late tonight.
These features will bring deteriorating conditions to all terminals,
beginning first at KSAW this evening when MVFR cigs and sct -shra
should begin to develop in the vcnty of the trof. Drier low-
level air to the nw should allow VFR conditions to linger at
KCMX/KIWD even though shra should begin to develop in that area as
well. Following passing of cold front and arrival of shallow cold
air, conditions at KIWD/KCMX will fall to low MVFR or IFR
overnight thru Mon morning. At KSAW, IFR conditions should develop
by early overnight, then LIFR late tonight/Mon morning under
upsloping northerly winds. Isold TS will be possible tonight,
mainly at KSAW, closer to greater instability near and south of
trof. Included a mention of VCTS early this evening at KSAW but
otherwise left in out of the rest of the TAF sites. Winds will be
gusty to 20-30kt on Mon.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 426 PM EDT SUN APR 9 2017

A low pres trof that has settled across Lake Superior will maintain
light winds under 15kt thru the evening. A cold front will then drop
across Lake Superior overnight with low pressure then tracking along
the front. This will result in quickly strengthening northeast winds
late tonight with gales to 35 knots likely late tonight into Mon
afternoon over at least the west half of Lake Superior. Over the
east half, expect occasional gusts to gale force. Winds will begin
to diminish slightly Mon night and then much more so on Tue as a
high pressure ridge approaches and then arrives Tue night. By Tue
evening, winds should be under 15kt across the lake. Although a low
pres trof should move across the area Wed night or Thu morning, it
will be weak, and winds may remain light, mostly under 15kt Wed/Thu.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
  Gale Warning from 2 AM EDT /1 AM CDT/ to 8 PM EDT /7 PM CDT/
     Monday for LSZ162-240>243-263-264.

Lake Michigan...
None.
&&

SHORT TERM...Rolfson
LONG TERM...Titus
AVIATION...Voss
MARINE...Rolfson
Hazardous weather outlook, Apr 9, 3:56 PM EDT, 11 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
356 PM EDT Sun Apr 9 2017

MIZ001>007-009>014-084-085-102000-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
356 PM EDT Sun Apr 9 2017 /256 PM CDT Sun Apr 9 2017/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Thunderstorms are possible over much of Upper Michigan this
afternoon through tonight. Isolated severe thunderstorms are
possible through tonight over south central Upper Michigan, with
potential for large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible over the southeast half of Upper
Michigan Monday morning.

There is a chance of freezing rain or freezing drizzle over
portions of Upper Michigan on Monday night into Tuesday morning.

Strong northeast winds will allow waves to build to 8 to 10 feet
along the shorelines of western Upper Michigan Monday. This may
lead to minor beach erosion.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail or wind damage by
phone, social media or via the NWS website.

LSZ162-240>251-263>267-102000-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
356 PM EDT Sun Apr 9 2017 /256 PM CDT Sun Apr 9 2017/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are possible over southeastern Lake Superior this
afternoon and tonight.

Northeast gales to 35 knots are expected late tonight, mainly
across the west half of Lake Superior. See the latest marine
forecast and statements for details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Northeast gales to 35 knots are expected Monday, mainly across
the west half of Lake Superior. See the latest marine forecast and
statements for details.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-102000-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
356 PM EDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are possible this afternoon and tonight. Isolated
severe thunderstorms are possible through tonight, with potential
for large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail or wind damage by
phone, social media or via the NWS website.

Titus

In the hours before

Local storm report, Apr 9, 9:35 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
935 PM EDT SUN APR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             3 N IRON MOUNTAIN       45.87N 88.06W
04/09/2017  M0.50 INCH       DICKINSON          MI   TRAINED SPOTTER

            MARBLE SIZED HAIL OBSERVED NEAR THE 41 AND
            M95 JUNCTION. GROUND IS COVERED WHITE WITH
            HAIL. LIGHTS AT HOUSE FLICKERED.

&&

JSS
Special weather statement, Apr 9, 9:43 PM EDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Marquette MI
943 PM EDT SUN APR 9 2017

MIZ012-013-100230-
Delta MI-Menominee MI-
943 PM EDT SUN APR 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DELTA AND
NORTHEASTERN MENOMINEE COUNTIES UNTIL 1030 PM EDT/930 PM CDT/...

At 942 PM EDT/842 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Foster City, or 16 miles east of Iron Mountain,
moving east at 55 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Escanaba, Gladstone, Rock, La Branche, Brampton, Whitney, Cornell,
St. Nicholas, Perkins and Lathrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4580 8770 4589 8770 4590 8761 4599 8761
      4598 8725 4615 8724 4616 8720 4616 8701
      4578 8698
TIME...MOT...LOC 0142Z 262DEG 50KT 4592 8774

JV
Local storm report, Apr 9, 10:51 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1051 PM EDT SUN APR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 N IRON MOUNTAIN       45.85N 88.06W
04/09/2017  M0.88 INCH       DICKINSON          MI   PUBLIC

            OBSERVED NICKEL SIZE HAIL TONIGHT NEAR MOON
            LAKE. REPORT VIA SOCIAL MEDIA.

&&

JSS
Local storm report, Apr 9, 11:10 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1110 PM EDT SUN APR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 N IRON MOUNTAIN       45.85N 88.07W
04/09/2017  M0.88 INCH       DICKINSON          MI   PUBLIC

            OBSERVED NICKEL SIZED HAIL NEAR BASS LAKE
            THIS EVENING. REPORT VIA SOCIAL MEDIA.

&&

JSS
Local storm report, Apr 10, 2:37 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
237 AM EDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             5 NW BEWABIC STATE PARK 46.14N 88.52W
04/10/2017  M1.00 INCH       IRON               MI   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED 1.0 INCH HAIL ALONG
            THE BATES AMASA RD. SPOTTER ID IR-10.

&&

JSS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:47 PM EDTSpecial Weather StatementMQTDelta28 min
Apr 9, 9:12 PM EDTSevere Thunderstorm WarningMQTDickinson48 min
Apr 9, 9:43 PM EDTSpecial Weather StatementMQTDelta47 min
Apr 10, 1:05 AM EDTSevere Thunderstorm WarningMQTGogebic, Iron25 min
Apr 10, 1:30 AM EDTSevere Thunderstorm WarningMQTIron60 min
Apr 10, 2:20 AM EDTSevere Thunderstorm WarningMQTIron, Marquette40 min
Apr 10, 2:49 AM EDTSevere Thunderstorm WarningMQTDickinson26 min
Apr 10, 2:58 AM EDTSevere Thunderstorm WarningMQTMarquette17 min
Apr 10, 3:09 AM EDTSpecial Marine WarningMQT2 hr
Apr 10, 4:10 AM EDTSpecial Weather StatementMQTAlger50 min
Apr 10, 7:44 AM EDTSmall Craft AdvisoryMQT32 hr
Apr 10, 4:29 PM EDTWinter Weather AdvisoryMQTAlger, Baraga, Delta, Dickinson, Iron, Marquette and 1 more22 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.